# SDR QXEA2018070300251

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 40,270 hours, 42,353 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AFTER SELECTING GEAR UP THE LDG GEAR INOP CAUTION ILLUMINATED. LANDING GEAR DISAGREEMENT LIGHT WAS ILLUMINATED. NO OTHER LANDING GEAR LIGHTS WERE ILLUMINATED. REMOVED FROM SERVICE. R&R NGLK1 PROX SENSOR HARNESS DUE TO "NGLK1 PROX SENS OPEN" FAULT. OPERATIONAL TEST OF THE GEAR EXTENSION & RETRACTION CHECKED GOOD IAW AMM 32-31-00-710-801. CLEARED FAULT, FAULT DID NOT RETURN. RETURNED TO SERVICE.
